New single traveling wave solution of the Fokas system via complete discrimination system for polynomial method

Autor: Kun Zhang, Tianyong Han, Zhao Li
Jazyk: angličtina
Rok vydání: 2023
Předmět:
Zdroj: AIMS Mathematics, Vol 8, Iss 1, Pp 1925-1936 (2023)
Druh dokumentu: article
ISSN: 2473-6988
DOI: 10.3934/math.2023099?viewType=HTML
Popis: In this paper, the traveling wave solution of the Fokas system which represents the irregular pulse propagation in monomode optical fibers is studied by using the complete discriminant system method of polynomials. Firstly, the Fokas system is simplified into nonlinear ordinary differential equations by using the traveling wave transformation. Secondly, the Jacobian function solutions, the trigonometric function solutions, the hyperbolic function solutions and the rational function solution of Fokas system are obtained by using the complete discriminant system method of polynomials. Finally, in order to show the propagation of Fokas system in monomode optical fibers, three-dimensional diagram, two-dimensional diagram, contour plot and density plot of some solutions are drawn by using Maple software.
Databáze: Directory of Open Access Journals